MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC. INFANT HEEL WARMER; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

CARDINAL HEALTH 200, LLC. INFANT HEEL WARMER; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
Heel warmer placed on infant's foot.Package broke/exploded onto infant's foot, bedding and crib.

Brand Name
INFANT HEEL WARMER
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC.
waukegan IL 60085
MDR Report Key8253099
Report NumberMW5083140
Device Sequence Number2056243
Product Code MPO
UDI-Device Identifier10885380044847
UDI-Public(01)10885380044847
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2020
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 DA
Patient Weight3